Über den regulären Ort in ausgezeichneten Ringen.

Christel Rotthaus; Markus Brodmann

Mathematische Zeitschrift (1980)

  • Volume: 175, page 81-86
  • ISSN: 0025-5874; 1432-1823

How to cite


Rotthaus, Christel, and Brodmann, Markus. "Über den regulären Ort in ausgezeichneten Ringen.." Mathematische Zeitschrift 175 (1980): 81-86. <http://eudml.org/doc/173023>.

author = {Rotthaus, Christel, Brodmann, Markus},
journal = {Mathematische Zeitschrift},
keywords = {noetherian universally catenary G-ring; excellent ring},
pages = {81-86},
title = {Über den regulären Ort in ausgezeichneten Ringen.},
url = {http://eudml.org/doc/173023},
volume = {175},
year = {1980},

AU - Rotthaus, Christel
AU - Brodmann, Markus
TI - Über den regulären Ort in ausgezeichneten Ringen.
JO - Mathematische Zeitschrift
PY - 1980
VL - 175
SP - 81
EP - 86
KW - noetherian universally catenary G-ring; excellent ring
UR - http://eudml.org/doc/173023
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.